Diophantine Approximations of Algebraic Irrationalities and Stability Theorems for Polynomial Decision Rules

  • Vladimir M. Chernov
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 2124)


The theoretical aspects of the decision rules stability problem are considered in the article. The new metric theorems of the stability of the polynomial decision rules are proven. These theorems are sequent from the well-known results of approximating irrationalities by rational numbers obtained by Liouville, Roth and Khinchin. The problem of optimal correlation between deterministic and stochastic methods and quality criterion in pattern recognition problems is also discussed.


Diophantine approximations decision rules 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Lang, S.: Algebra. Reading, Mass. (1965)Google Scholar
  2. 2.
    Cassels, J.: An Introduction to Diophantine Approximation. Cambridge (1957)Google Scholar
  3. 3.
    Schmidt, W.: Diophantine Approximation. Springer (1980)Google Scholar
  4. 4.
    LeVeque, W.J.: Topics in Number Theory. Addison-Wesley, Reading, Mass. (1955)Google Scholar
  5. 5.
    Roth, K.F.: Rational Approximations to Algebraic Numbers. Mathematika, 2 (1955) 1–20MathSciNetCrossRefGoogle Scholar
  6. 6.
    Khintchine, A.J.: Uber eine Klasse linearer Diophantische Approximationen. Rendiconti Circ. Mat. Palermo, 50 (1926) 170–195CrossRefGoogle Scholar
  7. 7.
    LeVeque, W.J.: On Maler’s U-numbers. J.Lond. Math. Soc., 28 220–229Google Scholar
  8. 8.
    Kargaev, P.P., Zhigljavsky, A.: Approximation of Real Numbers by Rationals: Some Metric Theorems. J. Number Theory, 65 (1996) 130–149CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Vladimir M. Chernov
    • 1
  1. 1.Image processing Systems Institute of RASSamaraRussia

Personalised recommendations